i been on it for 4 weeks. the first week lose 6lbs. i gain it back . im very tried all the time. i take 150mg. one time a day. is it better to take in morning or at night? do i ask to up it ? please let me know! thanks Deb
Firstly do not increase your dose without checking with your doctor.
Secondly, it does not matter when you take Wellbutrin so if it is making you drowsy try taking it at night, just before bed.
Thridly, drowsiness and loss of appetite are side-effects of wellbutrin. You should speak with your doctor if these effects are concerning you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2011 • 2 answers
Posted 16 May 2011 • 1 answer
Is it possible to lose increased weight from steroids and how long does it take to lose it once fin?
Posted 21 Oct 2013 • 1 answer
Posted 20 Apr 2015 • 2 answers
Posted 2 Jul 2016 • 2 answers